# SDR FDEA201509262967

- Difficulty date: September 26, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 76,243 hours, 16,746 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826523
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR RBL 28, STATION 435, JUST AFT OF LAVATORY, CORROSION IN SEAT TRACK.  BLENDED AREA OF SEAT TRACK IAW SRM 53-00-52 REPAIR 1.  BLENDING IS OUT OF LIMITS IAW SRM 53-00-52 REPAIR 1 FIG 201 SHT 6 NOTE C.  REPLACED SECTION OF SEAT TRACK IAW SRM 53-00-52, REPAIR 1.
